MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc201000/ 15295191 udi 00733132618590.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include but are not limited to endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2017, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure.It was reported that images (computed tomography dated july 14, 2022), revealed bilateral distal type i endoleak and a type ii endoleak.Contralateral leg endoprostheses are implanted on the distal ends of the gore® excluder® aaa endoprostheses featuring c3® delivery system.The event is ongoing.It is unknown if there is aneurysm sac enlargement, a reintervention is planned.
 
Additional Manufacturer Narrative
Addition patient¿s comorbidities: coronary artery disease, hyperthyroidism, hyperlipidemia, type two diabetes, hypertension and sleep apnea.Addition patient weight: 98kg.Addition it was reported that on (b)(6) 2022, there was a reintervention.The physician implanted a gore® iliac branch endoprosthesis (ceb231010a) and a gore® viabahn® vbx balloon expandable endoprosthesis in the iliac artery.The endoleak was resolved and the patient tolerated the procedure.The amount of aneurysm sac enlargement is unknown.Addition images were sent to gore imaging services for evaluation.Per the evaluation one time-point available for evaluation, post-implantation computed tomography (cta) dated (b)(6) 2022.Lack of device apposition in the distal limb extending into the right common iliac artery (rci).Contrast is visualized pooling outside the right device limb and communicating with the aneurysm sac, confirming a type ib endoleak.Rci diameters appear to range from 21.3mm ¿ 24.3mm.(plc201400 and plc201000 treatment diameters 16.5mm ¿ 18.5mm) there appears to be ~3mm of seal in the left common iliac artery (lci).Lci diameters range from 17.6mm (distal) ¿ 22.7mm.Maximum aaa diameter on (b)(6) 2022, appears to be 67.1mm x 69.6mm.Cannot confirm aneurysm growth with one time-point.There appears to be increased pooling of contrast in the delayed series images suggesting the presence of type ii endoleak(s).There is a set of lumbar arteries with bright contrast communicating with pooling contrast in the sac, thereby, suggesting a type ii endoleak involving lumbar arteries.Cannot confirm ante grade or retrograde flow with available imaging.H3-no devices were returned to gore for evaluation, devices remain implanted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15351093
Report Number2953161-2022-01146
Device Sequence Number6049627
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date02/28/2023
Date Device Manufactured12/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale